Ask a doctor

New Injector but Same Result - Left Eye Started Watering After Botox Day 1, Any Way to Get It to Stop?

From previous responses when this occured to me the 1st time, botox may have leaked to the lower left eye area & now the tears are flowing out vs. in - the normal path, so it could be a preexisting condition like an already weakened lower eye muscle? I am going to make an appt w/ an eye md as suggested previously, but is there anything a plastic surgeon or other md can do to reverse it now or get it to stop until my eye dr appt date or until it wears off in a few months?

Doctor Answers (2)

Eye tearing after botox

+1

What you are describing is unusual and before any recommendation for treatment can be made, the diagnosis should be certain. Please see an opthalmologic surgeon for a full evaluation of your tear production and your lacrimal (tear ) duct drainage system.

Web reference: http://www.thenyac.com/botox/index.html

Manhattan Dermatologist
5.0 out of 5 stars 31 reviews

Botox and eye watering

+1

There are some prescription eye drops that may be prescribed to help counteract ptosis which may be seen with Botox. As far as watering of the eye, I have never seen this side effect and would suggest you follow up with eye doctor to evaluate.

West Palm Beach Dermatologic Surgeon
5.0 out of 5 stars 3 reviews

These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.

You might also like...